Opuscula Math. 40, no. 1 (2020), 37-47
https://doi.org/10.7494/OpMath.2020.40.1.37

 
Opuscula Mathematica

On solvability of elliptic boundary value problems via global invertibility

Michał Bełdziński
Marek Galewski

Abstract. In this work we apply global invertibility result in order to examine the solvability of elliptic equations with both Neumann and Dirichlet boundary conditions.

Keywords: diffeomorphism, Dirichlet conditions, Laplace operator, Neumann conditions, uniqueness.

Mathematics Subject Classification: 35J60, 46T20, 47H30.

Full text (pdf)

  1. A. Ambrosetti, G. Prodi, A Primer of Nonlinear Analysis, Cambridge Studies in Advanced Mathematics, vol. 34, Cambridge University Press, 1995.
  2. M. Bełdziński, M. Galewski, Global diffeomorphism theorem applied to the solvability of discrete and continuous boundary value problems, J. Difference Equ. Appl. 24 (2018) 2, 277-290.
  3. M. Bełdziński, M. Galewski, R. Stegliński, Solvability of abstract semilinear equations by a global diffeomorphism theorem, Result. Math. 73 (2018) 3, Paper No. 122.
  4. H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, New York, Springer, 2011.
  5. D. Idczak, A. Skowron, S. Walczak, On the diffeomorphisms between Banach and Hilbert spaces, Adv. Nonlinear Stud. 12 (2012) 1, 89-100.
  6. K. Schmüdgen, Unbounded Self-adjoint Operators on Hilbert Space, Graduate Texts in Mathematics, vol. 265, Springer, Dordrecht, 2012.
  7. R. Stegliński, A global diffeomorphism theorem and a unique weak solution of Dirichlet problem, Complex Var. Elliptic Equ. 64 (2019) 8, 1285-1296.
  8. E. Zeidler, Nonlinear Functional Analysis and its Applications. I: Fixed-point Theorems, New York, Springer-Verlag, 1986.
  • Communicated by P.A. Cojuhari.
  • Received: 2020-01-02.
  • Revised: 2020-01-28.
  • Accepted: 2020-01-28.
  • Published online: 2020-02-17.
Opuscula Mathematica - cover

Cite this article as:
Michał Bełdziński, Marek Galewski, On solvability of elliptic boundary value problems via global invertibility, Opuscula Math. 40, no. 1 (2020), 37-47, https://doi.org/10.7494/OpMath.2020.40.1.37

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.